# SDR ZW0A0201501

- Difficulty date: February 3, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Aircraft time: 38,710 hours, 23,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN DESCENT ENGINE ANTI-ICE WAS TURNED ON AND CREW NOTICED SOME HAZE.  TURNED OFF ENGINE ANTI-ICE AND HAZE DISSIPATED.  ACCOMPLISHED NUMEROUS PRECAUTIONARY CHECKS AND NO PROBLEM FOUND.  CHANGED THE WATER SEPARATORS AND ACCOMPLISHED A PACK BURN OUT.
